# SDR UALA2012052702985

- Difficulty date: May 27, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N479UA
- Make and model: Airbus A320-232
- Aircraft serial: 1538
- Aircraft time: 35,856 hours, 15,747 cycles
- Engine: Iae V2527A5
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Spring
- Condition: Unsecure
- Location: Nlg Downlock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH NOSE GEAR DOWNLOCK SPRINGS ARE NOT PROPERLY SEATED IN GROVE LWR FITTING.    REPLACED BOTH LEFT AND RIGHT NOSE LANDING GEAR LOCK SPRINGS, ACFT OK TO CONTINUE.
